Stanislav Hencl
Stanislav Hencl
Verified email at karlin.mff.cuni.cz
Title
Cited by
Cited by
Year
Regularity of the inverse of a planar Sobolev homeomorphism
S Hencl, P Koskela
Archive for rational mechanics and analysis 180 (1), 75-95, 2006
1522006
Lectures on mappings of finite distortion
S Hencl, P Koskela
Springer, 2014
1472014
Homeomorphisms in the Sobolev space W 1, n–1
M Csörnyei, S Hencl, J Malý
Journal für die reine und angewandte Mathematik (Crelles Journal) 2010 (644 …, 2010
1062010
Regularity of the inverse of a Sobolev homeomorphism in space
S Hencl, P Koskela, J Maly
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 136 (6 …, 2006
802006
Sobolev homeomorphism with zero Jacobian almost everywhere
S Hencl
Journal de mathématiques pures et appliquées 95 (4), 444-458, 2011
542011
Bi-Sobolev mappings and elliptic equations in the plane
S Hencl, G Moscariello, AP di Napoli, C Sbordone
Journal of Mathematical Analysis and Applications 355 (1), 22-32, 2009
532009
A note on extremal mappings of finite distortion
S Hencl, P Koskela, J Onninen
Mathematical Research Letters 12 (2/3), 231, 2005
512005
Homeomorphisms of bounded variation
S Hencl, P Koskela, J Onninen
Archive for Rational Mechanics and Analysis 186 (3), 351-360, 2007
492007
Mappings of finite distortion: Hausdorff measure of zero sets
S Hencl, J Malý
Mathematische Annalen 324 (3), 451-464, 2002
452002
Isometrical embeddings of separable Banach spaces into the set of nowhere approximatively differentiable and nowhere Hölder functions
S Hencl
Proceedings of the American Mathematical Society 128 (12), 3505-3511, 2000
452000
Concentration-compactness principles for Moser–Trudinger inequalities: New results and proofs
R Černý, A Cianchi, S Hencl
Annali di Matematica Pura ed Applicata 192 (2), 225-243, 2013
432013
Jacobians of Sobolev homeomorphisms
S Hencl, J Malý
Calculus of Variations and Partial Differential Equations 38 (1-2), 233-242, 2010
422010
A sharp form of an embedding into exponential and double exponential spaces
S Hencl
Journal of Functional Analysis 204 (1), 196-227, 2003
382003
Diffeomorphic Approximation of Planar Sobolev Homeomorphisms
S Hencl, A Pratelli
arXiv preprint arXiv:1502.07253, 2015
34*2015
Sharpness of the assumptions for the regularity of a homeomorphism
S Hencl
Michigan Math. J 59 (3), 667-678, 2010
272010
Bi-Sobolev homeomorphism with zero Jacobian almost everywhere
L D’Onofrio, S Hencl, R Schiattarella
Calculus of Variations and Partial Differential Equations 51 (1-2), 139-170, 2014
262014
On the notions of absolute continuity for functions of several variables
S Hencl
Fund. Math 173 (2), 175-189, 2002
262002
Mappings of finite distortion: discreteness and openness for quasi-light mappings
S Hencl, P Koskela
Annales de l'IHP Analyse non linéaire 22 (3), 331-342, 2005
232005
Mappings of finite distortion: composition operator.
S Hencl, P Koskela
Annales Academiae Scientiarum Fennicae. Mathematica 33 (1), 65-80, 2008
202008
Composition of -quasiconformal mappings and functions in Orlicz–Sobolev spaces
S Hencl, L Kleprlík
Illinois Journal of Mathematics 56 (3), 931-955, 2012
192012
The system can't perform the operation now. Try again later.
Articles 1–20